Faculty of Mathematical Sciences

Department of Pure Mathematics

Seyed-Mohammad Bagheri

First NameSeyed-Mohammad
Teacher GradeAssistant Professor
Permanent Phone(not set)
Email Addresskhtajbakhsh@modares.ac.ir2
Ordre fondamental d'une theorie mono-basee; The Journal of Symbolic Logic, Vol. 64 No.4 Dec. 1999
On translations of complete first order theories; Mathematical Logic Quarterly, 49, No.1, 87-91 (2003)
(joint with Mor. Moniri) Some results on Kripke models over an arbitrary fixed frame; Mathematical Logic Quarterly 49, No.5, 479-484 (2003)
(Joint with Moj. Moniri), Joint embedding and amalgamation for certain classes of ordered fields.J. Appl. Algebra Discrete Struct. 3 (2005), no. 3, 159--167
(joint with Moj. Moniri and J. S. Eivazloo), Automorphisms of ordered fields, extendability and the Bolzano-Weierstrass property, presented in 12th seminar on mathematical analysis and its applications, Gilan University, Rasht, Iran, Jan. 2002
Categoricity and quantifier elimination for intuitionistic theories, Lecture Notes in Logic 26,Logic in Tehran, Proceedings of the workshop and conference on logic, algebra, and arithmetic (2003)
Some preservation results in an intermediate logic, Math. Log. Quart. 52, No. 2, 125-133 (2006)
(Joint with M. Pourmahdian) Diagram construction in intuitionistic logic, Logic Journal of IGPL,Vol.16 No.6, 889-901 (2006)
(joint with M Pourmahdian) Elementary amalgamation and joint embedding property for intermediate logics, the Logic Journal of IGPL, vol.16 No. 6 (2008)
(joint with B. Poizat and M. Pourmahdian) An arithmetic view to first order logic, Annals of Pure and Applied Logic, 161 (2010) 745-755
(joint with M. Pourmahdian) Omitting types in an intermediate logic,Studia Logica (2011) 97: 319-328
(joint with M. Pourmahdian) The logic of integration, Archive for Math Logic, (2009) 48: 465-492
A Los type theorem for linear metric formulas, Mathematical Logic Quarterly 56 No. 1 78-84 (2010)
(joint with M. Pourmahdian) Model theory for metric measure structures, in preparation.
(joint with K. Khanaki) Random variables and integral logic, Mathematical Logic Quarterly, vol. 57, Issue 5, p. 494-503 (2011)
(joint with A. R. Mofidi) Quantified universes and ultraproducts, Mathematical Logic Quarterly, vol. 58, Issue 1-2, p. 63-74, (2012)
(joint with M. Moniri) Preservation theorems in Lukasiewicz model theory. Iran. J. Fuzzy Syst. 10 (2013), no. 3, 103-113, 180
(joint with R. Safari) Preservation theorems in linear continuous logic. MLQ Math. Log. Q. 60 (2014), no. 3, 168-176
(joint with R. Safari) On the ultramean construction. Iran. J. Math. Sci. Inform. 9 (2014), no. 2, 109-119, 131
(joint with R. Safari) Completeness for linear fragment of continuous logic. To appear in the Logic Journal of IGPL
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here